MSU Featured Author: Dr. John Porter

Topology_and_its_Applications

Dr. John Porter, Professor of Mathematics, is our Featured MSU Author. His article, “On monotone paracompactness,” is featured in Topology And Its Applications.

Volume: 167              Pages: 1-9              Published: APR 15 2014

To read more information on the article, click here.

On behalf of everyone at University Libraries, we wish to congratulate Dr. John Porter on his published work.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s